MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 3-0 S/A SH-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 3-0 S/A SH-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP311H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.The following information was requested, but unavailable: - were there patient consequences? if yes, please explain.This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a wound suturing procedure on (b)(6) 2025 and a suture was used.At 11:00, the patient came to the hospital for treatment due to "craniocerebral trauma".The doctor immediately performed surgery on the patient, and the surgical process went smoothly.The doctor followed the standard procedures and used suture to suture the wound.However, the needle tip broke during the suture process, and the same batch number of suture was replaced to continue suturing.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
VCL+ VIO 27IN 3-0 S/A SH-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22289197
Report Number2210968-2025-07089
Device Sequence Number15533634
Product Code GAM
UDI-Device Identifier10705031052192
UDI-Public(01)10705031052192(17)291130(10)10574L
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP311H
Device Lot Number10574L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown